# SDR 99ZZZX963

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333WS
- Make and model: Mooney M20E
- Aircraft serial: 323
- Engine: Lyc IO360C1C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Condition: Broken
- Location: Nr 3 Cylinder
- Part time: 2,670 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS IN ENGINE POWER WHILE AIRCRAFT IN CRUISE POWER SETTING.  INSPECTION REVEALED BROKEN CYLINDER HOLD-DOWN STUDS, CYLINDER NR 3.  SUBMITTER SUGGESTED UNDER OR OVERTORQUE POSSIBLY A CONTRIBUTING FACTOR IN HOLD-DOWN STUDS FAILURE.
